Google Scholar: cites
Bilinear forms for SL(2, q), Àn and similar groups
Turull, Alexandre

Data: 1992
Resum: The set of invariant symmetric bilinear forms on irreducible modules over fields of characteristic zero for certain groups is studied. Results are obtained under the presence in a finite group of elements of order four whose square is central. In particular, we find that the relevant modules for the groups mentioned in the title always accept an invariant symmetric bilinear form under which the module admits an orthonormal basis.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, Vol. 36, Núm. 2 (1992) , p. 1001-1010, ISSN 2014-4350

Adreça alternativa:
DOI: 10.5565/PUBLMAT_362B92_17

10 p, 263.6 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-26, darrera modificació el 2022-09-10

   Favorit i Compartir